Citation: chris. "No Movement Except for Licking the Roof of My Mouth: An Experience with Amphetamines (exp33817)". Erowid.org. Oct 16, 2018. erowid.org/exp/33817
One day I decided to purchase some aderall out of curiousity and before school that day I bought 4, 30 mg tablets of aderall. That day when I went into school I decided to take 2 of the pills and after 30-40 minutes felt no effects so I took the other 2 (this was dumb and is not recommended) and I thought that it would be like a mass amount of caffine, I was wrong
After about 15 minutes after all the pills were taken I noticed a definite effect but it was not what I had expected for the first 2-3 hours I made absoluteley no movement except for licking the roof of my mouth (I have no idea why) and as I stared at a blue, brick wall, blobs of colors started to appear and formed many intracite designs and I sat staring at the ceiling for 2 hours straight (I was in the same place all day except for lunch) when I had to get up walking felt very weird and I could not feel my feet touching the ground. Then the hyperness started and all I wanted to do was run or any sort of physical activity for the next 6 hours. I knew I was not going to be able to sleep and when I laid in bed I felt a feeling of heavyness much like that of when I wake up after smoking weed the next morning and my legs feel heavy (for me anyway) I did not sleep for a minute and at 6 0 clock the next morning as I laid in bed wide awake I began to see colors until I got out of bed 30 minutes later. Throughout the 'trip' I felt an extreme euphoria rush to my head while doing anything physical (talking, urinating ect.)
The next day was very much like a hangover but more unpleasent with brightness of colors, a headache and nausea.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.